Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Ball, Frank and González, Miguel and Martínez, Rodrigo and Slavtchova-Bojkova, Maroussia (2014) Stochastic monotonicity and continuity properties of functions defined on Crump-Mode-Jagers branching processes, with application to vaccination in epidemic modelling. Bernoulli, 20 (4). pp. 2076-2101. ISSN 1573-9759

This list was generated on Sat Mar 6 03:24:05 2021 UTC.